Gap solitary waves in two-layer fluids

Parau, Emilian I. ORCID: and Woolfenden, Hugh C. (2012) Gap solitary waves in two-layer fluids. IMA Journal of Applied Mathematics, 77 (3). pp. 399-407. ISSN 0272-4960

Full text not available from this repository. (Request a copy)


We present computations of solitary waves in a two-layered fluid flow. Both the effects of gravity and interfacial tension are considered. The top surface of the upper fluid is free. The solitary waves are found in a narrow ‘gap’ which exists between the two branches of the dispersion relation. Both in-phase and out-of-phase solitary waves are presented.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Fluid and Solid Mechanics
Depositing User: Users 2731 not found.
Date Deposited: 29 Jan 2013 14:34
Last Modified: 10 Nov 2022 10:30
DOI: 10.1093/imamat/hxs036

Actions (login required)

View Item View Item